# SDR DXTA200500809

- Difficulty date: June 28, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N695QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605293
- Aircraft time: 2,591 hours, 2,014 cycles
- Engine: Pwa PW545A
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 666000266
- Condition: Sheared
- Location: Rudder
- Part time: 192 hours, 145 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LT RUDDER PEDAL WILL NOT MOVE RUDDER. RT RUDDER PEDAL WILL MOVE RUDDER. LT RUDDER PEDAL MOVES FREELY WITH NO RESISTANCE. ALSO NOTED RUDDER CABLE BOWS BEHIND PEDAL AND FIREWALL.  FOUND RUDDER CONTROL CABLE ASSY (UPPER) BROKEN AT 9 O' CLOCK POSITION.  REPLACED RUDDER CONTROL CABLE ASSY  AND CHECKED RIG, CABLE TENSIONS IAW CE560XL MM CH 27-20-00.
